# SDR 0602439974

- Difficulty date: November 13, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N9338
- Make and model: Doug DC-9-31
- Aircraft serial: 47347
- Aircraft time: 92,545 hours, 96,977 cycles
- Engine: Pwa JT8D7B
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Annunciator
- Condition: Activated
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AT FL100, THE LEADING EDGE SLATS WERE STILL DEPLOYED DUE TO THE SLAT DISAGREE ANNUNCIATOR BEING ILLUMINATED. WHEN SLATS WERE RETRACTED THE AIRCRAFT EXPERIENCED AN UNCOMMANDED ROLL. THE CREW DIVERTED THE AIRCRAFT TO AND LANDED WITHOUT INCIDENT.
